| Model Number |
OTV-S300 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device exhibited e333 error.The issue occurred during inspection for use.There were no reports of patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, g1, h3, h6.The device was returned to olympus for inspection and the reported failure e333 error (touch panel error) was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: low light intensity, the socket was worn and its mechanism was bent.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no problem detected.The cause of the additional findings is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.